MAUDE Adverse Event Report: Respironics, Inc. Respironics; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use

Respironics, Inc. Respironics; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Model Number V60 V60Plus Ventilator
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the v60 ventilator displayed a "35v power supply fault" message.It was unknown how the issue was found.No patient impact and/or harm was reported.No user impact and/or harm was reported.It was reported that the v60 ventilator displayed a "35v power supply fault" message.No testing was reported to have been performed to replicate the issue and/or determine the cause.The issue was confirmed by the customer.No testing was reported to have been performed by the customer.It was reported that the driver board was replaced to resolve the issue.The customer reported that the device was returned to normal.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.Based on the details provided, a malfunction occurred, and the device displayed a "35v power supply failure" message.The cause of the malfunction was determined to be a failure in the driver board.A conclusion/root cause can not be provided at this time, as the suspected part has not been returned for further analysis.In the event the suspected part is received, the evaluation will be performed, and the investigation will be updated.
 
Additional Manufacturer Narrative
E1: reporting institution phone #: (b)(6).

Brand Name
Respironics
Common Device Name
Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
+1(724)733-0200
MDR Report Key50931868
Report Number2518422-2026-115482
Device Sequence Number18532682
Product Code MNT
UDI-Device Identifier00884838025776
UDI-Public(01)00884838025776
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60 V60Plus Ventilator
Device Catalogue Number1076716
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured04/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown